# SDR ABXA9800125

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- Engine: Pwa JT3D3B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Regulator
- Part number: 15098521
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL TEMPERATURE WENT TO 153 DEG DURING CLIMB.  REDUCED POWER TO IDLE, BUT TEMPERATURE REMAINED THE SAME.  SHUT DOWN NR 2 ENGINE.  REPLACED NR 2 ENGINE OIL TEMPERATURE REGULATOR AND NR 2 OIL STRAINER.  OPS CHECKED GOOD IAW DC8 MM.
